Alert archive / Michigan / Small Craft Advisories in 2011

Small Craft Advisory 90, NWS Grand Rapids, MI

November 24, 2011

NWS Grand Rapids, MI issued this small craft advisory at Nov 24, 2011, 4:22 AM EST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Nov 24, 2011, 4:22 AM EST (09:22 UTC)
Expired
Nov 28, 2011, 5:00 AM EST
In force
4 days
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

187 
WHUS73 KGRR 240922
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 AM EST THU NOV 24 2011

LMZ844>849-241730-
/O.NEW.KGRR.SC.Y.0090.111124T0922Z-111126T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
422 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. 

* WINDS...SOUTHWEST 25 TO 30 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
16 follow-up statements
208 
WHUS73 KGRR 241518
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1018 AM EST THU NOV 24 2011

LMZ844>849-242330-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111126T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1018 AM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST 25 TO 30 KNOTS.

* WAVES...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
295 
WHUS73 KGRR 242102
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
402 PM EST THU NOV 24 2011

LMZ844>849-250515-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111126T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
402 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES...4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
721 
WHUS73 KGRR 250341
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1041 PM EST THU NOV 24 2011

LMZ844>849-251145-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111126T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1041 PM EST THU NOV 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST
SATURDAY...

* WINDS...SOUTHWEST WINDS TO 30 KNOTS.

* WAVES...6 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
537 
WHUS73 KGRR 250930
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
430 AM EST FRI NOV 25 2011

LMZ844>849-251730-
/O.EXT.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
430 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS UP TO 30 KNOTS CAN BE EXPECTED THROUGH
  SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY.

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR
612 
WHUS73 KGRR 251614
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1114 AM EST FRI NOV 25 2011

LMZ844>849-260015-
/O.EXT.KGRR.SC.Y.0090.000000T0000Z-111127T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1114 AM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY...

* WINDS...SOUTHWEST WINDS UP TO 30 KNOTS CAN BE EXPECTED THROUGH 
  SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY. 

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
850 
WHUS73 KGRR 252053
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
353 PM EST FRI NOV 25 2011

LMZ844>849-260500-
/O.EXT.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
353 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS UP TO 30 KNOTS CAN BE EXPECTED THROUGH 
  SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY. 

* WAVES...5 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
508 
WHUS73 KGRR 260327
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1027 PM EST FRI NOV 25 2011

LMZ844>849-261130-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1027 PM EST FRI NOV 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED THROUGH
  SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
336 
WHUS73 KGRR 260907
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
407 AM EST SAT NOV 26 2011

LMZ844>849-261715-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
407 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED INTO
  SATURDAY NIGHT. AFTER A TEMPORARY BREAK SATURDAY NIGHT...WINDS WILL
  THEN BECOME NORTHWEST ON SUNDAY UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET AND SUBSIDING TEMPORARILY TONIGHT. WAVES
  WILL THEN BUILD TO 5 TO 9 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
885 
WHUS73 KGRR 261628
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 AM EST SAT NOV 26 2011

LMZ844>849-270030-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1128 AM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST 15 TO 25 KNOTS THROUGH TONIGHT...BECOMING
  NORTHWEST ON SUNDAY UP TO 30 KNOTS.

* WAVES...3 TO 6 FEET...SUBSIDING TEMPORARILY TONIGHT. WAVES
  BUILDING TO 5 TO 9 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
205 
WHUS73 KGRR 262116
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
416 PM EST SAT NOV 26 2011

LMZ844>849-270530-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
416 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...SOUTHWEST 10 TO 20 KNOTS... VEERING NORTHWEST 15 TO 25
  KNOTS TOWARD DAYBREAK AND UP TO 30 KNOTS SUNDAY. WINDS DIMINISHING
  SUNDAY NIGHT.

* WAVES...3 TO 5 FEET...SUBSIDING TEMPORARILY TONIGHT. WAVES
  BUILDING TO 5 TO 9 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
043 
WHUS73 KGRR 270351
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1051 PM EST SAT NOV 26 2011

LMZ844>849-271200-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1051 PM EST SAT NOV 26 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS
  TOWARD DAYBREAK...AND UP TO 30 KNOTS SUNDAY. WINDS DIMINISHING
  SUNDAY NIGHT.

* WAVES...SUBSIDING TO 1 TO 3 FEET OVERNIGHT...THEN BUILDING TO 3
  TO 5 FEET TOWARD DAYBREAK ON SUNDAY. WAVES WILL THEN BUILD TO 5
  TO 9 FEET ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR
656 
WHUS73 KGRR 270919
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
419 AM EST SUN NOV 27 2011

LMZ844>849-271730-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
419 AM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...BECOMING NORTH TO NORTHWEST AND INCREASING UP TO 30
  KNOTS TODAY. WINDS WILL DIMINISH OVERNIGHT TONIGHT.

* WAVES...BUILDING TO 5 TO 9 FEET TODAY...THEN SUBSIDING THROUGH
  THE NIGHT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

NJJ

HTTP://WWW.WEATHER.GOV/GRR
514 
WHUS73 KGRR 271607
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1107 AM EST SUN NOV 27 2011

LMZ844>849-280015-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1107 AM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...NORTH TO NORTHWEST TO 30 KNOTS TODAY...DIMINISHING TONIGHT.

* WAVES...5 TO 9 FEET TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
096 
WHUS73 KGRR 272050
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
350 PM EST SUN NOV 27 2011

LMZ844>849-280500-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
350 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...NORTH 15 TO 25 KNOTS...DIMINISHING AFTER MIDNIGHT.

* WAVES...3 TO 5 FEET...SUBSIDING TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
149 
WHUS73 KGRR 280350
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1050 PM EST SUN NOV 27 2011

LMZ844>849-281000-
/O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1050 PM EST SUN NOV 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

* WINDS...NORTH 15 TO 25 KNOTS...DIMINISHING AFTER MIDNIGHT.

* WAVES...3 TO 5 FEET...SUBSIDING TOWARD DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR
451 
WHUS73 KGRR 281008
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
508 AM EST MON NOV 28 2011


LMZ844>849-281815-
/O.EXP.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/
/O.NEW.KGRR.GL.A.0012.111129T0900Z-111130T2200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
508 AM EST MON NOV 28 2011

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EST EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY
AFTERNOON. 

* WINDS: NORTH WINDS WILL INCREASE TO GALES OF UP TO 40 KNOTS VERY
  LATE MONDAY NIGHT AND TUESDAY MORNING. THESE WINDS WILL CONTINUE
  INTO WEDNESDAY BEFORE DIMINISHING.

* WAVES: WAVES COULD BUILD TO OVER 10 FEET ON TUESDAY AND WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/GRR

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 4:00 AM EST, 22 minutes earlier.

Area forecast discussion, Nov 24, 4:00 AM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
400 AM EST THU NOV 24 2011

LATEST UPDATE...SYNOPSIS/SHORT AND LONG TERM/MARINE...

.SYNOPSIS...(400 AM EST THU NOV 24 2011)
THANKSGIVING DAY WILL SEE SOME CLOUDS MOVE IN WITH HIGHS IN THE
UPPER 40S. NO RAIN IS EXPECTED UNTIL THE WEEKEND WHEN A COLD FRONT
MOVES THROUGH. RAIN SHOWERS COULD MIX WITH WET SNOW BY SUNDAY NIGHT
AS COLDER AIR MOVES IN BEHIND THE COLD FRONT.

&&

.SHORT TERM...(400 AM EST THU NOV 24 2011)
(TODAY THROUGH SATURDAY)
FORECAST PROBLEMS IN THE NEAR TERM INCLUDE LOW CLOUDS AND POTENTIAL
IMPACT ON MAX TEMPS TODAY AND TIMING IN THE RAIN ON SATURDAY.
LOWERED MAXES FROM THE LOWER 50S TO UPPER 40S FOR TODAY AS SATELLITE
AND OBS SHOW AREA OF LOW STRATUS MOVING INTO THE WESTERN FORECAST
AREA ATTM. MAX TEMPS WERE HELD TO THE LOWER 40S ACROSS IOWA ON
WEDNESDAY AFTERNOON UNDER THESE CLOUDS.

00Z NAM RH PROFILES SHOW INVERSION SLOWLY LOWERING AND SUGGESTS
CLOUDS COULD BREAK UP THIS AFTERNOON...BUT LATEST RUC IS MORE
PESSIMISTIC AND WOULD MEAN A CLOUDY DAY AND MAXES PROBABLY HELD IN
THE MID 40S. STRATUS MAY HANG ON EVEN INTO TONIGHT AND POSSIBLE
FRIDAY MORNING BEFORE INCREASING WINDS AND MIXING SCOUR THEM OUT.

KEPT CHANCE POPS UP NORTH FOR FRIDAY NIGHT AS SOME ISENTROPIC ASCENT
AND MID LEVEL MOISTURE IS AVAILABLE. THE STEADIER RAIN SHOULD
HOLD OFF UNTIL AFTER 12Z SATURDAY AND POSSIBLY UNTIL 00Z SUNDAY IF
THE SLOWER EURO SOLUTION PANS OUT...AS DIGGING SHORTWAVE TROUGH
APPROACHES AND COUPLED JET ALONG WITH DEEP MOISTURE MOVES IN.

&&

.LONG TERM...(400 AM EST THU NOV 24 2011)
(SATURDAY NIGHT THROUGH WEDNESDAY)
THE MID RANGE MODELS CONTINUE TO SHOW DIFFERENCES IN THE LONG TERM.
THERE IS GOOD AGREEMENT ON THE SYSTEM SATURDAY NIGHT THROUGH SUNDAY
NIGHT. HOWEVER... CONFIDENCE IS LOWER FOR THE POTENTIAL
PRECIPITATION WITH A SYSTEM MONDAY NIGHT INTO WEDNESDAY. IN FACT...
THE ECMWF SHOWS THE WEATHER ASSOCIATED WITH A CUT OFF LOW SWEEPING
BY TO THE SOUTHEAST OF THE AREA. MEANWHILE... THE GFS HAS NO CUTOFF
LOW AND MOVES A WEAK CANADIAN WAVE BY TO THE NORTH. THEREFORE...
CONFIDENCE AND THE POPS ARE LOWER AFTER MONDAY AND SOME PERIODS HAVE
BEEN DRIED OUT. THE PRECIPITATION... IF IT OCCURS... COULD BE
RAIN... SNOW OR A RAIN/SNOW MIX.

TEMPERATURES WILL BE A LITTLE ABOVE NORMAL THROUGH THE WEEKEND. THEY
WILL BE AROUND NORMAL NEXT WEEK. NORMAL HIGHS THIS TIME OF YEAR ARE
AROUND 40 DEGREES AND NORMAL LOWS ARE IN THE UPPER 20S.

&&

.AVIATION...(1146 PM EST WED NOV 23 2011)
CERTAINLY A RISK FOR IFR OR LOWER CONDITIONS TONIGHT INTO THURSDAY.
LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION LOCATED
ROUGHLY 2K FT OFF THE GROUND.  ANY POCKETS OF CLEAR SKIES HAVE BEEN
FILLING IN WITH FOG AND STRATUS.  IN ADDITION A LARGE AREA OF SUB
MVFR CLOUDS WILL ADVECT IN FROM THE SOUTHWEST BEGINNING AROUND 08Z.
IT IS BECOMING MORE LIKELY THAT THE LOW CLOUDS WILL PERSIST THROUGH
THE MORNING AND PERHAPS INTO THE AFTERNOON.  EXTRA CAUTION IS
ADVISED FOR AVIATORS TONIGHT INTO THURSDAY GIVEN THIS SETUP.
ANOTHER RISK FOR LOW CLOUDS AND FOG EXISTS FOR THURSDAY NIGHT AS
WELL.

&&

.MARINE...(400 AM EST THU NOV 24 2011)
ISSUED A SMALL CRAFT ADVISORY FOR TODAY THROUGH FRIDAY NIGHT AS A
TIGHTENING PRESSURE GRADIENT WILL BRING WEST TO SOUTHWEST WINDS
GUSTING TO 25 KNOTS AND WAVES BUILDING ABOVE FOUR FEET.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...SMALL CRAFT ADVISORY TODAY THROUGH FRIDAY NIGHT.

&&

SYNOPSIS:     OSTUNO
SHORT TERM:   OSTUNO
LONG TERM:    63
AVIATION:     MJS
MARINE:       OSTUNO
Hazardous weather outlook, Nov 23, 11:21 PM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1000 AM EST WED NOV 23 2011

MIZ037>040-043>046-050>052-056>059-064>067-071>074-241015-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1120 PM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF FOG WILL BE DEVELOPING OVERNIGHT.  SOME OF THE FOG COULD BE
LOCALLY DENSE.  MOTORISTS SHOULD DRIVE WITH ADDED CAUTION AND BE
ALERT FOR SUDDEN CHANGES IN THE VISIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AREAS OF FOG WILL LINGER INTO THE MORNING LEADING TO SOME HAZARDOUS
TRAVEL CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ844>849-241015-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
1120 PM EST WED NOV 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS AND WAVES COULD BE HAZARDOUS TO SMALL CRAFT FROM THURSDAY
INTO THE WEEKEND. GALES ARE POSSIBLE ON FRIDAY AND INTO THE WEEKEND.

OSTUNO MEADE MJS

Nearby

Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.